MathSciNet Relay Station
MathSciNet bibliographic data
MR425244 (54 #13201) 34B25
Mahar, T. J.; Willner, B. E. An extremal eigenvalue problem. Comm. Pure Appl. Math. 29 (1976), no. 5, 517–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement